About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 230850, 6 pages
http://dx.doi.org/10.1155/2014/230850
Research Article

Solving Fractional Difference Equations Using the Laplace Transform Method

School of Mathematical Science, Anhui University, Hefei, Anhui 230601, China

Received 22 September 2013; Accepted 17 January 2014; Published 26 February 2014

Academic Editor: Stefan Siegmund

Copyright © 2014 Li Xiao-yan and Jiang Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the Laplace transform of the Caputo fractional difference and the fractional discrete Mittag-Leffer functions. On these bases, linear and nonlinear fractional initial value problems are solved by the Laplace transform method.